×

zbMATH — the first resource for mathematics

Stability and boundedness for impulsive functional differential equations with infinite delays. (English) Zbl 0997.34066
The authors extend results on Lyapunov-Razumikhin-type stability and boundedness for functional-differential equations with infinite delays properly on impulsive functional-differential equations. They use Lyapunov functionals for stability and Lyapunov functions for boundedness.

MSC:
34K20 Stability theory of functional-differential equations
34K12 Growth, boundedness, comparison of solutions to functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anokhin, A.V., On linear impulse systems for functional differential equations, Soviet math. dokl., 33, 220-223, (1986) · Zbl 0615.34064
[2] Anokhin, A.V.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[3] N.V. Azbelev, V.P. Maksimov, L.F. Rakhmatullina, Introduction to the Theory of Functional Differential Equations, Moskow, Nauka, 1991 (in Russian). · Zbl 0725.34071
[4] Bainov, D.D.; Covachev, V.; Stamova, I., Stability under persistent disturbances of impulsive differential-difference equations of neutral type, J. math. anal. appl., 187, 790-808, (1994) · Zbl 0811.34057
[5] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect: stability theory and applications, (1989), Chichester Ellis Horwood · Zbl 0676.34035
[6] Burton, T.A., Stability and periodic solutions of ordinary and functional differential equations, (1985), Academic Press New York · Zbl 0635.34001
[7] Burton, T.A.; Shunian, Z., Unified boundedness, periodicity and stability in ordinary and functional differential equations, Ann. mat. pura. appl., 145, 129-158, (1986) · Zbl 0626.34038
[8] Chen, M.-P.; Yu, J.S.; Shen, J.H., The persistence of nonoscillatory solutions of delay differential equations under impulsive perturbations, Comput. math. appl., 27, 1-6, (1994) · Zbl 0806.34060
[9] Driver, R.D., Existence and stability of solutions of a delay-differential systems, Arch. rational mech. anal., 10, 401-426, (1962) · Zbl 0105.30401
[10] Gopalsamy, K.; Zhang, B.G., On delay differential equations with impulses, J. math. anal. appl., 139, 110-122, (1989) · Zbl 0687.34065
[11] Grimmer, R.; Seifert, G., Stability properties of Volterra integro-differential equations, J. differential equations, 19, 142-166, (1975) · Zbl 0321.45017
[12] J.R. Haddock, A friendly space for functional differential equations with infinite delay, in: Trends in the Theory and Practice of Non-linear Analysis, North-Holland, Amsterdam, 1985.
[13] Hale, J.K., Theory of functional differential equations, (1977), Springer New York · Zbl 0425.34048
[14] Kato, J., Stability problems in functional differential equations with infinite delays, Funkcial. ekvac., 21, 63-80, (1978) · Zbl 0413.34076
[15] Kolmanovskii, V.B.; Nosov, V.R., Stability of functional differential equations, (1986), Academic Press New York · Zbl 0593.34070
[16] N.N. Krasovskii, On the asymptotic stability of systems with after-effect, Prikl. Mat. Mekh. 20 (1956) 513-518 (in Russian).
[17] N.N. Krasovskii, Some Problems in the Theory of Stability of Motion, Gosudarstv, Izdat. Fiz.-Mat. Lit., Moscow, 1959 (A forthcoming English translation, edited by J.L. Brenner, had been announced by Stanford University Press).
[18] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[19] Lakshmikantham, V.; Wen, L.Z.; Zhang, B.G., Theory of functional differential equations with unbounded delays, (1995), World Scientific Singapore
[20] Mill’man, V.D.; Myshkis, A.D., On the stability of motion in the presence of impulses, Siberian math. J., 1, 233-237, (1960) · Zbl 1358.34022
[21] X. Liu, J. Shen, Razumikhin type theorems on boundedness for impulsive functional differential equations, to appear. · Zbl 0971.34059
[22] Rama Mohana Rao, M.; Srivastava, S.K., Stability of Volterra integro-differential equations with impulsive effect, J. math. anal. appl., 163, 47-59, (1992) · Zbl 0755.45014
[23] A.M. Samoilenko, N.A. Perestyuk, Differential Equations with Impulse Effect, Visca Skola, Kiev, 1987 (in Russian).
[24] Seifert, G., Liapunov – razumikhin conditions for asymptotic stability in functional differential equations of Volterra type, J. differential equations, 16, 45-52, (1974)
[25] Shen, J.H., The existence of nonoscillatory solutions of delay differential equations with impulses, Appl. math. comput., 77, 153-165, (1996) · Zbl 0861.34044
[26] Shen, J., On some asymptotic stability results of impulsive integro-differential equations, Chinese math. ann., 17A, 759-765, (1996) · Zbl 0877.34051
[27] J. Shen, Existence and uniqueness of solutions for impulsive functional differential equations on the PC space with applications, Acta. Sci. Nat. Uni. Norm. Hunan 24 (1996) 285-291 (in Chinese).
[28] J. Shen, Existence and uniqueness of solutions for a class of infinite delay functional differential equations with applications to impulsive differential equations, J. Huaihua Teach. Coll. 15 (1996) 45-51 (in Chinese).
[29] Shen, J.; Yan, J., Razumikhin type stability theorems for impulsive functional differential equations, Nonlinear anal., 33, 519-531, (1998) · Zbl 0933.34083
[30] Zhang, S., Razumikhin techniques in infinite delay equations, Sci. sinica A, 32, 38-51, (1989) · Zbl 0668.34062
[31] Zhao, A.; Yan, J., Asymptotic behavior of solutions of impulsive delay differential equations, J. math. anal. appl., 201, 943-954, (1996) · Zbl 0873.34063
[32] Yu, J.S.; Zhang, B.G., Stability theorems for delay differential equations with impulses, J. math. anal. appl., 199, 162-175, (1996) · Zbl 0853.34068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.